ITEM METADATA RECORD
Title: The restricted singular value decomposition: properties and applications
Authors: De Moor, Bart ×
Golub, G #
Issue Date: 1991
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on matrix analysis and applications vol:12 issue:3 pages:401-425
Description: Siam Journal on Matrix Analysis and Applications, vol.12, no.3, Jul. 1991
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science